# SDR CA971015040

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Cracked
- Location: T/R Drive
- Component: 327211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR DRIVE SHAFT FORWARD COUPLING, LOCATED IN ENGINE COMPARTMENT, 3 DISCS CRACKED DUE TO ENGINE MIS-ALIGNMENT.  REPLACED.
